# SDR WWMA9600086

- Difficulty date: September 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329AE
- Make and model: Saab 340B
- Aircraft serial: 340B329
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7769105
- Condition: Seized
- Location: Right
- Part time: 8,087 hours
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED, THAT THE RIGHT AIR CYCLE MACHINE ONLY BLOWS HEAT, SMELLED AN  ELECTRICAL SMELL WITH BLEEDS ON AND PASSENGERS REPORTED A GRINDING SOUND IN THE BACK OF THE AIRCRAFT.  MAINTENANCE FOUND THE RIGHT AIR CYCLE MACHINE SEIZED.  REPLACED THE RIGHT ACM AND RETURNED THE AIRCRAFT TO SERVICE WITH NO FURTHER PROBLEMS.
